I'm currently on Wellbutrin XL 300 mg. I've been on it since October of 2018 so that marks about four months now. I began the 100mg version in October of 2017 . So I've been on this drug brand in general for about a year-and-a-half almost .My depression is gone a lot worse. I have gained about 10 to 15 lb. The main reason why I'm on us is because I got depressed because I was constantly eating a lot. However because I still feel very depressed do you think I'm just better off without this medication?
- Anonymous9 months agoBest Answer
I would recommend discussing your concerns with your doctor. There are many antidepressants available for patients who are struggling with depression. Some work better than others for certain patients and conditions, and not for others. There are advantages and adverse effects to all of the medications, and some may cause more side effects, including weight gain, than others. Make sure you talk to your doctor about your concerns and don't stop taking any antidepressants without having a conversation first, since withdrawal symptoms may occur.
- PatriciaLv 79 months ago
It might do you a lot of good to look up Gut Brain Connection (google it)
And change your diet.
- `Lv 79 months ago
Discuss this with your doctor instead of random strangers on the internet. Don't stop your medication without talking to your doctor first.
- Anonymous9 months ago
- How do you think about the answers? You can sign in to vote the answer.
- petrof_skinskyLv 79 months ago
Talk this over in depth with the prescribing doctor. Don't go off any psych medication yourself. That causes nasty and long-lasting withdrawal effects.
- kelvinLv 79 months ago
discuss this with your doctor and maybe he will change your medication
- BLv 79 months ago
switch doctors, sounds like you need a different med